MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954790
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Ecchymosis (1818)
Date of Event 01/21/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, about one week post-implant of the ventralight st mesh, the patient was diagnosed with ecchymosis, resolved with no treatment required.The clinician has assessed the patient¿s postoperative course as being "possibly" related to the study device and definitely related to the index procedure, however, based on the information provided, no conclusion can be made.This mdr represents the ae of ecchymosis.Additional mdrs were submitted to represent aes of seroma and adhesions.Device not returned - remains implanted.
 
Event or Problem Description
Reported per clinical trial dvl-he-020: (b)(6) 2013 subject patient underwent a primary open midline infra umbilical hernia repair procedure, during which a bard/davol ventralight st mesh was implanted using mechanical fixation and sutures.Full skin closure was achieved using staples.The subject patient was discharged from the hospital on (b)(6) 2013.(b)(6) 2013 subject patient was diagnosed with significant ecchymosis in the lower abdomen.No treatment given.Noted improvement on the 2nd follow up visit; no ecchymosis was noted on the 3rd follow-up visit.Per the study clinician, the reported adverse event has been assessed as mild in severity, possibly related to the study device and definitely related to the index procedure.The outcome for this ae is reported as resolved.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key14464997
Report Number1213643-2022-00275
Device Sequence Number4515443
Product Code FTL
UDI-Device Identifier00801741031663
UDI-Public(01)00801741031663
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2014
Device Catalogue Number5954790
Device Lot NumberHUWF1130
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Patient Weight60 KG